U.S. doctors online nowAsk doctors free
Canada
A 41-year-old female asked:

had eye surgery (lens transplant) was given 250 mg methylpred iv, now on acetazolamide pills 250 mg, azarga timolol opthamolic. feel weak. heart slow.

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
How slow?: The timolol eye drops can slow your heart, but it shouldn't be under 50 while at rest. Count your pulse. You've just had surgery - you're on a bunch of meds. Give yourself a break. Rest. Take it easy!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

What does nitroglycerin do during a heart attack?

2 doctor answers2 doctors weighed in
Dr. Shahin Tavackoli
Cardiology 23 years experience
Reduce pain: There is actually some debate about the use of nitroglycerine in the setting of all heart attacks. It is known that nitroglycerine dilates the veins and to a lesser extent the arteries and sort of "unloads" the heart. As such it will make it easier for the heart to pump under the stressful circumstances of a heart attack. However, when the blood pressure is low, it is not a good idea.
CA
A 34-year-old member asked:

My skin partially peeled off the bottom of my feet how can I prevent pain while walking?

2 doctor answers3 doctors weighed in
Dr. James Chen
Sports Medicine 15 years experience
Multi-layer dressing: Use sterile dressing and antibiotic ointment over the exposed skin to prevent infection and promote healing. Use a second layer of dressing or gauze. In between the first and second layer apply a lubricant such as vaseline or petroleum jelly. Secure those layers with a roll gauze and tape. All of this goes under your sock and should prevent pain when walking.
CA
A 35-year-old member asked:

What is a 6 week old baby take for a stuffy nose and maybe a soar throat?

3 doctor answers10 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
No meds: Medications have not been proven successful at this age and pediatricians do not recommend any over the counter cough and cold medicines for kids under 6 years. For babies of this age a nasal aspirator can help remove the thick mucus in their noses- the blue bulb syringe can do the same. Humidification may also help. Most importantly keep them hydrated- increase the frequency of breastfeeding.
TX
A 22-year-old member asked:

My 3 yr old have high fever, runny nose, vomiting, small rash on trunk, and is irritable.. Sister have fever but no vomiting.. Wht is this? Wht to do

2 doctor answers5 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Sounds like viral: Although, it does sound like a viral infection, 3 days of fever is the most concerning factor. Vomiting in the 3 year old is not good either as it may cause dehydration along with fever. I'd take him to the nearest er for a check up.
A 19-year-old member asked:

I suffer immensely from allergies. Itchy eyes.. Light sensitivity, blurred vision and rapid heart beat. I I don't know what i'm allergic to?

2 doctor answers5 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
See an allergist: The symptoms you describe sound like allergies (except for the rapid heart beat). An allergist can teat you to determine what specific allergy you have. Additionally, you should have your primary care doctor evaluate your racing heart. In fact, this should be dealt with before the allergies are checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.